# SDR SWAA2018012519331

- Difficulty date: January 2, 2018
- Submitted: January 25, 2018
- Operation: Air carrier
- Aircraft: N7849A
- Make and model: Boeing 737-71B
- Aircraft serial: 29367
- Aircraft time: 33,542 hours, 22,068 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 143A8200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR CUTOUT AFT FRAME INBOARD FLANGE CORRODED AT STR 25R.  R&R NUTPLATE STRAP IAW SRM, DWG, AND EA.
